# SDR MASA01080

- Difficulty date: July 29, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145327
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5770 - DCA-BTV - RETURNED TO DCA DUE TO LAV SMOKE MASTER WARNING CAME ON AFTER TAKEOFF.  MAINTENANCE CLEANED THE LAV SMOKE SENSOR.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
